Recent Issues
Volume 11, Issue 4
Volume 11, Issue 3
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
Abstract
Based on a variant of the Kontsevich
1 1
2 -logarithm
function, we construct a regulator for a curve over the ring of dual numbers of a field of
characteristic
p .
This also leads to an infinitesimal invariant of certain cycles in characteristic
p .
Keywords
dilogarithm, chow groups
Mathematical Subject Classification
Primary: 19E15
Secondary: 14C25
Milestones
Received: 13 February 2025
Revised: 9 March 2026
Accepted: 21 May 2026
Published: 21 October 2026
© 2026 The Author(s), under
exclusive license to MSP (Mathematical Sciences
Publishers).